Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the tangential interpolation problem for $ H\sb 2$ functions


Authors: Daniel Alpay, Vladimir Bolotnikov and Yossi Peretz
Journal: Trans. Amer. Math. Soc. 347 (1995), 675-686
MSC: Primary 47A57; Secondary 30E05, 46E22
MathSciNet review: 1277087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to solve a matrix-valued version of the Nevanlinna-Pick interpolation problem for $ {H_2}$ functions. We reduce this problem to a Nevanlinna-Pick interpolation problem for Schur functions and obtain a linear fractional transformation which describes the set of all solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A57, 30E05, 46E22

Retrieve articles in all journals with MSC: 47A57, 30E05, 46E22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1277087-2
PII: S 0002-9947(1995)1277087-2
Article copyright: © Copyright 1995 American Mathematical Society